U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 24-year-old female asked:

Baby was on antibiotics(baby is almost 3 month) he started to have diarrhea now almost after every bottle. is it normal? what should i do?

1 doctor answer1 doctor weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Side effect: Diarrhea is a common side effect of some antibiotics that will sometime require stopping before resolution.Contact the prescribing doc to see what s/he thinks.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 15, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.